# SDR CA060716001

- Difficulty date: July 14, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cessna 185D
- Aircraft time: 3,891 hours
- Engine: Cont IO470F
- Propeller: Mcauly D2A34C58
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 07221991
- Condition: Cracked
- Location: Wing
- Part time: 3,981 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WING CENTER RIBS AT STATION 190.0 IN BOTH WINGS WERE FOUND CRACKED AT THE TRAILING EDGE WERE THEY ATTACH TO THE AUX REAR SPAR OF THE WING. STN 190.0 IN THE OB AILERON HINGE ATTACH POINT. IT IS SUSPECTED THAT AT SOME TIME THIS AIRCRAFT WAS SUBJECTED TO WING GUSTS WITHOUT THE CONTROLS LOCKED.  SEE ATTACHED PHOTO`S OF THE CRACKED RIBS. (TC NR 20060716001)
